In-Patient Study of Thrombocytopenia Event Induced by Ceftriaxone, Ranitidine and Ketorolac

Siti Saidah Muthmainah, Elin Yulinah Sukandar and I Ketut Adnyana

Abstract


Introduction: Drug-induced thrombocytopenia often occurs during the patient hospitalized. Through the pharmacoepidemiology study, it can be seen thrombocytopenia induced by the use of ceftriaxone, ranitidine and ketorolac.
Objective: To assess thrombocytopenia induced by the use of ceftriaxone, ranitidine and ketorolac.
Methods: The assessment was done by identifying patients medical records were obtained retrospectively and concurrent. Furthermore, analysis of the data was assessed by case control study.
Results: In-patients using ceftriaxone, ranitidine and ketorolac risk of decreased platelets to the potential onset of thrombocytopenia. From data taken retrospectively obtained results of the odds ratio was 1.8. While the data taken concurrently, obtained odds ratio greater than 2.8.
Conclusion: Through pharmacoepidemiology studies with odds ratio analysis approach is known that the use of a ceftriaxone, ranitidine and ketorolac increasese the risk of decreased platelets potentially toward thrombocytopenia.